# SDR C2XA01IA344

- Difficulty date: August 23, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- System (JASC): 2120 · Air Distribution System
- Part: Ram Air Door
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3561, THE CREW REPORTED SMOKE IN THE COCKPIT AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RAM AIR DOORS TO BE IN THE OPEN POSITION.  MAINTENANCE CLOSED THE RAM AIR DOORS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
